| Catalog Number |
MP5304-C |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.E.4.The initial reporter also notified the fda on 03-may-2023.Medwatch report #mw5117066.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the maxplus¿ iv extension sets maxplus¿ extension set experienced occlusion.The following information was provided by the initial reporter: faulty iv loop would not flush when staff attempted to flush prior to use.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that faulty iv loop would not flush when staff attempted to flush prior to use.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model mp5304-c lot number 22089153 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.